Application of Andrews and Green-Osher inequalities to nonlocal flow of convex plane curves

Yu Chu Lin, Dong Ho Tsai

Research output: Contribution to journalArticlepeer-review

19 Citations (Scopus)

Abstract

We shall apply certain inequalities by Andrews and Green-Osher to area-preserving and length-preserving flows of convex plane curves and show that, if we have bound on the curvature, the evolving curves will converge to a round circle.

Original languageEnglish
Pages (from-to)833-854
Number of pages22
JournalJournal of Evolution Equations
Volume12
Issue number4
DOIs
Publication statusPublished - 2012 Dec

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'Application of Andrews and Green-Osher inequalities to nonlocal flow of convex plane curves'. Together they form a unique fingerprint.

Cite this